Does early administration of thyroxine reduce the development of Graves' ophthalmopathy after radioiodine treatment?

@article{Tallstedt1994DoesEA,
  title={Does early administration of thyroxine reduce the development of Graves' ophthalmopathy after radioiodine treatment?},
  author={Leif Tallstedt and G{\"o}ran Lundell and Henric Blomgren and Johan Bring},
  journal={European journal of endocrinology},
  year={1994},
  volume={130 5},
  pages={494-7}
}
The roles of thyroid hormones and thyrotropin (TSH) in the development of Graves' ophthalmopathy are not clear. Some studies suggest a protective effect of thyroid hormones on experimental exophthalmos and an adverse effect of increased TSH levels. In September 1988 we introduced early thyroxine (T4) administration after 131I therapy for hyperthyroidism caused by Graves' disease. We carried out a retrospective study of records from all patients with this disease treated with 131I for 4 years… CONTINUE READING
55 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 55 extracted citations

Similar Papers

Loading similar papers…